# SDR AUS20031330

- Difficulty date: December 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR RIVETS FAILED ALLOWING LOWER ELEVATOR SKIN TO BECOME LOOSE AT THE IB TRAILING EDGE.  INVESTIGATION FOUND SIMILAR PROBLEMS WITH THE RIVETS ALONG THE LEADING EDGE. THE RIVETS WERE .0937 INCH POP RIVETS.  INSPECTION OF THE RT ELEVATOR FOUND THE SAME PROBLEMS.  SUSPECT SKIN HAD BEEN REPLACED SOME YEARS AGO.
